# SDR SIMA20160512004

- Difficulty date: May 12, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 28,331 hours, 23,823 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14537130002
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TIP FLANGE HAS A BURN MARK WITH MATERIAL MISSING AT AFT LOWER NUTPLATE ATTACHING HOLE.  REPAIRED RT ELEVATOR TIP FLANGE IAW ERS-EM-55MR-424.
